As an Amazon Associate I earn from qualifying purchases.
Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.


Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years. Easy open cap is not child resistant.
Data on file. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Also temporarily reduces fever. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, menstrual pain, toothaches, muscular aches, minor arthritis and other joint pain, and the common cold.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over.

All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, headache, backache, menstrual cramps, toothache and the common cold; also temporarily reduces fever.

Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever.
Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.

Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. 2mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, new packaging will feature 2% less plastic to keep nearly 5, while also reducing fever, and by 222, pounds of plastic out of landfills.

See package label for warnings, directions and other important information; use only as directed. Diclofenac sodium topical gel 1% is a non-steroidal anti-Inflammatory Drug NSAID that provides temporary relief of arthritis pain by penetrating the skin to target painful inflammation in the hand, elbow, wrist, foot, ankle and knee.
1. A+Health
#ad
Pain Reliever/Fever Reducer NSAID, A+ Health Naproxen Sodium 220 Mg Liquid Gels, Made in USA, 180 Count
#adA+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track.Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.
More information #ad
Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Temporarily reduces fever and relieves minor pains due to headaches, the common cold, muscular aches, toothaches, backaches, menstrual cramps, and minor arthritis pain.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 4.84 Inches |
Length | 2.75 Inches |
Width | 2.75 Inches |
Part Number | NAP180 |
Model | NAP180 |
More information #ad
2. Aleve
#ad
Naproxen Sodium for Pain Relief ‐ 90 Count, Aleve Gel Caps, 90 Count
#adAleve #ad - Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever. Child‐resistant packaging: these Aleve Gel caps come in a child‐resistant bottle. Up to 12-hour pain relief medicine: minor arthritis, headache, and back pain relief medicine, with the Strength to last up to 12 hours.More information #ad
Doctor recommended: aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Effective pain relief: from minor pain of arthritis available in easy‐to‐take gel cap form.Brand | Aleve #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 3.95 Inches |
Length | 2.5 Inches |
Weight | 0.15 Pounds |
Width | 2.06 Inches |
Part Number | 025866593558 |
Model | 025866593558 |
More information #ad
3. Aleve
#ad
Aleve Liquid Gels with Easy Open Arthritis Cap, Pain Reliever/Fever Reducer, Fast Pain Relief, Naproxen Sodium Capsules 220 mg NSAID, 80 Count
#adAleve #ad - Based on minimum labeled dosing. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Only aleve works at the site of pain all day with just Two Pills.Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years. Easy open cap is not child resistant.
More information #ad
The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Get fast, continuous Pain Relief with Aleve Liquid Gels. Data on file. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Also temporarily reduces fever. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, menstrual pain, toothaches, muscular aches, minor arthritis and other joint pain, and the common cold.
Brand | Aleve #ad |
Manufacturer | Bayer Health Care, Consumer Division #ad |
More information #ad
4. Amazon Basic Care
#ad
Amazon Basic Care Naproxen Sodium Tablets, 300 Count
#adAmazon Basic Care #ad - Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over.
More information #ad
Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, muscular aches, headache, backache, toothache and the common cold; also temporarily reduces fever.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 4.25 Inches |
Length | 2.23 Inches |
Weight | 0.28 Pounds |
Width | 2.23 Inches |
Part Number | 1 |
More information #ad
5. Good Sense
#ad
Pain Reliever and Fever Reducer NSAID, 400 Count, GoodSense Naproxen Sodium Tablets 220 mg
#adGood Sense #ad - Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day.All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, headache, backache, menstrual cramps, toothache and the common cold; also temporarily reduces fever.
More information #ad
Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.13 Inches |
Length | 2.6 Inches |
Weight | 0.5 Pounds |
Width | 2.6 Inches |
Part Number | S001392 |
Model | S001392 |
More information #ad
6. A+Health
#ad
A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, 240 Count, Made in USA
#adA+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, the common cold, backache, toothache, muscular aches, and minor pain of arthritis.Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
More information #ad
Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 4.5 Inches |
Length | 2.45 Inches |
Weight | 0.38 Pounds |
Width | 2.45 Inches |
Part Number | IBU240 |
Model | IBU240 |
More information #ad
7. Amazon Basic Care
#ad
Naproxen Sodium and Diphenhydramine Hydrochloride Tablets, 220 Mg/25 Mg, Basic Care Naproxen Sodium Pm, 160 Count
#adAmazon Basic Care #ad - Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid. Compare to Aleve pm active ingredients. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever.
More information #ad
Capsule-shaped tablets. Get the rest you need tonight for a better tomorrow. Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.
Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 2 Inches |
Length | 2.03 Inches |
Width | 4.25 Inches |
Part Number | 1 |
More information #ad
8. Advil
#ad
Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief, 200 Liquid Filled Capsules
#adAdvil #ad - One package of 2 advil liqui-gels pain reliever and fever Reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 2mg for Headache, Menstrual Pain and Joint Pain Relief.Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. 2mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, new packaging will feature 2% less plastic to keep nearly 5, while also reducing fever, and by 222, pounds of plastic out of landfills.
More information #ad
Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 7.75 Inches |
Length | 2.5 Inches |
Weight | 0.44 Pounds |
Width | 2.5 Inches |
Part Number | 3 |
Model | 305730169493 |
More information #ad
9. HealthCareAisle
#ad
Original Prescription Strength NSAID, 1%, 50 g tube, HealthCareAisle Diclofenac Gel, Arthritis Pain Relief
#adHealthCareAisle #ad - Apply 4 times per day for up to 21 days to temporarily relieve arthritis pain or as directed by your doctor; do not use on more than 2 body areas at the same time.See package label for warnings, directions and other important information; use only as directed. Diclofenac sodium topical gel 1% is a non-steroidal anti-Inflammatory Drug NSAID that provides temporary relief of arthritis pain by penetrating the skin to target painful inflammation in the hand, elbow, wrist, foot, ankle and knee.
More information #ad
Comparable to the national brand: Has the same active ingredient in Voltaren Arthritis Pain Gel*. Arthritis pain relief medicine: Diclofenac Sodium Topical Gel 1% is clinically proven to relieve arthritis pain.Brand | HealthCareAisle #ad |
Manufacturer | Dr. Reddy's Laboratories, Inc. #ad |
Height | 2.17 Inches |
Length | 6.69 Inches |
Width | 1.38 Inches |
More information #ad